# SDR USAA2013060300010

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 44,511 hours, 18,241 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH WITH A/P OFF, RUDDER PEDALS WERE DIFFICULT TO MOVE IN EITHER DIRECTION, FELT A JOLT AND RUDDER PEDAL MOVEMENT RESUMED NORMALLY.  PERFORMED OPS TEST OF THE RUDDER SERVO CONTROLS WITH HYD SYS, OPS CHECK GOOD IAW AMM 27-24-00-710-002-A.
